# SDR DALA2025070905175

- Difficulty date: July 8, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 79,142 hours, 10,030 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3360 STGR 1R IS GOUGED AT THE 4TH HORIZONTAL STRINGER FASTENER HOLE FORWARD OF FR62. CORRECTIVE ACTION: REPAIRED PER A330 SRM 51-42-11. (1071461)
